# SDR UIEA2019102105762

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,304 hours, 17,487 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: No Indication
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER SHUTTING DOWN BOTH ENGINES, WITH APU RUNNING AND TURNING ALL FUEL PUMPS OFF, THE LEFT AFT FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATED.( PERFORMED OPERATIONAL TEST OF THE LEFT AFT FUEL PUMP PER AMM 28-22-03, OPS CHECK NORMAL. )
